Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A generalization of a theorem of Ayoub and Chowla


Author: Don Redmond
Journal: Proc. Amer. Math. Soc. 86 (1982), 574-580
MSC: Primary 10H25; Secondary 10G20, 10H10
DOI: https://doi.org/10.1090/S0002-9939-1982-0674083-7
MathSciNet review: 674083
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ \mathcal{X}1$ and $ \mathcal{X}2$ be characters modulo $ {q_1}$ and $ {q_2}$, respectively, where $ {q_1}$ and $ {q_2}$ are positive integers. Let

$\displaystyle f(n) = \sum\limits_{d\vert n} \mathcal{X}1 (d)\mathcal{X}2(n/d).$

In this paper we shall give an estimate for the sum

$\displaystyle \sum\limits_{n \leqslant x} {f(n)} \log (x/n). $


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10H25, 10G20, 10H10

Retrieve articles in all journals with MSC: 10H25, 10G20, 10H10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1982-0674083-7
Keywords: Character sums, $ L$-functions
Article copyright: © Copyright 1982 American Mathematical Society

American Mathematical Society